MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI P, 9X7X23 MM; INTERBODY SPACERS

TYBER MEDICAL CONCORDE PROTI P, 9X7X23 MM; INTERBODY SPACERS
Model Number 188823107
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was a tlif (l4/5) performed on (b)(6) 2023.The surgery was completed successfully with no surgical delay.After surgery, asd occurred.A revision surgery to extend fixation is scheduled for (b)(6) 2023.No further information is available.
 
Additional Manufacturer Narrative
A total of 145 parts were produced at tyber medical.Three devices were rejected at final inspection, and the remaining 142 were packaged and sterilized.All released parts conform to device specification.There are no other non-conformances or relevant capas associated with this lot.The device was not returned so a device evaluation was not possible.Root cause cannot be traced back to the device with the information provided.Asd is a known procedural risk for lumbar spinal fusion that is often caused by patient conditions that are entirely unrelated to device performance.Root cause cannot be traced to the device.
 
Event or Problem Description

Brand Name
CONCORDE PROTI P, 9X7X23 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17987725
Report Number3012966183-2023-00019
Device Sequence Number8171816
Product Code MAX
UDI-Device Identifier00819917020748
UDI-Public00819917020748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/04/2025
Device Model Number188823107
Device Lot Number20099AX01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown